# SDR Q2SA20170103282

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED IN HMV. AFT CARGO COMPARTMENT AT BS 727G BETWEEN STR 24R AND STR 26R FRAME WITH CORROSION. REPAIRED FRAME INNER CHORD AND SHEAR TIE AT STA 727G IAW EO 3648 REV IR DATED DEC 17-16 DOCUMENTED ON FAA DOCUMENT 8110-3 APPROVED BY DER.
